A 29-year-old member asked:
Disclaimer

is it normal to have irregular periods after birth control?

1 doctor answer
Dr. Kevin Daus
36 years experience Obstetrics and Gynecology
Depends: If the birth control is depoprover then yes. Most people will return to the same pattern of bleeding once they stop the pill. If you were on the pill and it is now irregular, then go see the doc because there are other things to check for. If Depo-Provera was the drug used, then give it time.
Answered on Jan 7, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old member asked:
Dr. Cornelia Franz
Specializes in Pediatrics
Yes: Birth control plus are synthetic hormones that override your normal body regulation to create menses very 28-30 days. Once you stop the synthetic over ... Read More
1
1 thank
A female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has bee ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
Yes: It is common to have some irregular bleeding when a woman starts or changes birth control pills.
A 27-year-old female asked:
Dr. Laurence Fakinos
32 years experience Obstetrics and Gynecology
Not normal: If you're not on any hormonal contraceptive and you haven't had a period for 2 months, you should see your gyn for an evaluation. You may be pregnant; ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month